# SDR MASA2020112310635

- Difficulty date: November 23, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 37,216 hours, 30,477 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FINAL APPROACH GEAR DID NOT EXTEND WHEN SELECTED DOWN.  FLIGHT CREW DECLAREED AN EMERGENCY AND MANUALLY EXTENDED THE GEAR.  A/C LANDED WITH NO ISSUES.  A/C IS CURRENTLY OUT OF SERVICE.
